MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858E
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that patient's dobhoff was pulled to prepare for magnetic resonance imaging (mri) and was found to have a frayed end with a missing weighted end.Per customer, kidney, ureter, and bladder (kub) confirmed that there was a weighted end in the patient's stomach along with a portion of the tubing.Note: several attempts to gather information from the customer were made.To date, no response has been received.If additional pertinent information becomes available, the report will be updated.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.
 
Event or Problem Description
The customer reported that patient's dobhoff was pulled to prepare for magnetic resonance imaging (mri) and was found to have a frayed end with a missing weighted end.Per customer, kidney, ureter, and bladder (kub) confirmed that there was a weighted end in the patient's stomach along with a portion of the tubing.Additional information was received from the customer and stated that the weighted end was not removed.The last kub showed that the weighted end (approximately 10.7 cm in length) was over the right lower quadrant of the abdomen.The patient was discharged and the customer further stated that they do not know what the outcome of the weighted end was, as the patient is no longer in their services.The patient was discharged with home health services.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2330600564 was reviewed and no anomalies related to the reported issue were observed.There was no sample returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported issue.As such, a root cause could not be determined at this time.However, a corrective and preventative action has been opened to address the reported issue.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22150652
Report Number1423537-2025-00223
Device Sequence Number8347748
Product Code KNT
UDI-Device Identifier10884521582972
UDI-Public(01)10884521582972(17)281031(10)2330600564
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720858E
Device Catalogue Number8884720858E
Device Lot Number2330600564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date06/12/2025
06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown